Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Homology and images of semianalytic sets


Author: Robert M. Hardt
Journal: Bull. Amer. Math. Soc. 80 (1974), 675-678
MSC (1970): Primary 32C05, 32C25; Secondary 55B35, 55B45, 28A75
MathSciNet review: 0348140
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32C05, 32C25, 55B35, 55B45, 28A75

Retrieve articles in all journals with MSC (1970): 32C05, 32C25, 55B35, 55B45, 28A75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13544-5
PII: S 0002-9904(1974)13544-5